WoRMS name details

Anodontia (Anodontia) edentuloides (Verrill, 1870)

464074  (urn:lsid:marinespecies.org:taxname:464074)

alternate representation
Species
marine
Not documented
MolluscaBase (2018). Anodontia (Anodontia) edentuloides (Verrill, 1870). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=464074 on 2018-09-23
Date
action
by
2010-03-06 07:04:47Z
created
2012-07-16 18:27:26Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Taylor, J. D. & Glover, E. A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity. 3(3): 281-338. [details]  Available for editors  PDF available [request]